MAUDE Adverse Event Report: BOSTON SCIENTIFIC NEUROMODULATION CORPORATION VERCISE; STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINSONIAN TREMOR

BOSTON SCIENTIFIC NEUROMODULATION CORPORATION VERCISE; STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINSONIAN TREMOR
Model Number DB-9218-15
Medical Device Problem Codes High impedance (1291); Unexpected Therapeutic Results (1631)
Health Effect - Clinical Code Movement Disorder (4412)
Date of Event 11/22/2022
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the deep brain stimulation (dbs) clinical patient enrolled in clinical study a4010 developed worsening of parkinson's symptoms on the right side which were moderate in severity.High impedance measurements were discovered on the dbs pocket adaptor.The patient was admitted the same day and the device was reprogrammed and then patient was discharged.The patient was recovering.This event was reported as a causal relationship to stimulation and hardware.
 
Event or Problem Description
It was reported that the deep brain stimulation (dbs) clinical patient enrolled in clinical study a4010 developed worsening of parkinson's symptoms on the right side which were moderate in severity.High impedance measurements were discovered on the dbs pocket adaptor.The patient was admitted the same day and the device was reprogrammed and then patient was discharged.The patient was recovering.This event was reported as a causal relationship to stimulation and hardware.Additional information was received on 21feb2023 indicating that the patient underwent a revision procedure where two dbs pocket adaptors were explanted and replaced.The patient was doing well post-operatively.
 
Additional Manufacturer Narrative
Update to section, h6 impact codes.Additional suspect medical device components involved in the event: product family: scs-adapters.Upn: m365sc9218150.Model: sc-9218-15.Serial: (b)(6).Batch: 7072035.
 
Event or Problem Description
It was reported that the deep brain stimulation (dbs) clinical patient enrolled in clinical study a4010 developed worsening of parkinson's symptoms on the right side which were moderate in severity.High impedance measurements were discovered on the dbs pocket adaptor.The patient was admitted the same day and the device was reprogrammed and then patient was discharged.The patient was recovering.This event was reported as a causal relationship to stimulation and hardware.Additional information was received on 21feb2023 indicating that the patient underwent a revision procedure where two dbs pocket adaptors were explanted and replaced.The patient was doing well post-operatively.Additional information was received indicating that the potential relationship to study stimulation is not related and potential relationship to device hardware is probable.

Brand Name
VERCISE
Common Device Name
STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINSONIAN TREMOR
Manufacturer (Section D)
BOSTON SCIENTIFIC NEUROMODULATION CORPORATION
25155 rye canyon loop
valencia CA 91355
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
road 698, lot no. 12
dorado PR 00646 -260
*   00646-2602
Manufacturer Contact
erik sherburne
25155 rye canyon loop
valencia, CA 91355
7632920920
MDR Report Key15950666
Report Number3006630150-2022-06904
Device Sequence Number6419258
Product Code MHY
UDI-Device Identifier08714729905196
UDI-Public08714729905196
Combination Product (Y/N)N
Initial Reporter CountryHU
PMA/510(K) Number
P150031
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date01/24/2024
Device Model NumberDB-9218-15
Device Catalogue NumberDB-9218-15
Device Lot Number7073563
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/28/2022
Supplement Date Received by Manufacturer02/21/2023
11/13/2025
Initial Report FDA Received Date12/09/2022
Supplement Report FDA Received Date03/07/2023
12/03/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/24/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexUnknown